MAUDE Adverse Event Report: LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM

LUMENDI, LLC DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Model Number DILUMEN 130 CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this event occured in (b)(6) 2021 but was not reported to lumendi until 11/22/2021.When the new sales manager visited the account, he was informed a patient was readmitted in late (b)(6) 2021 with abdominal pain shortly after esd with the device and was subsequently found to have a perforation on the left side of the colon that required surgical intervention.The user reported at the time of the endoscopic intervention he had difficulty navigating the endoscope through the sigmoid colon as the patient had previous pelvic surgery.

Brand Name
DILUMEN ENDOLUMENAL INTERVENTIONAL PLATFORM
Common Device Name
DILUMEN
Manufacturer (Section D)
LUMENDI, LLC
253 post road west
westport CT 06880
Manufacturer (Section G)
LUMENDI, LLC
253 post road west
westport CT 06880
Manufacturer Contact
dennis daniels
253 post road west
westport, CT 06880
2034632669
MDR Report Key13046353
Report Number3013505983-2021-00006
Device Sequence Number17505219
Product Code FDF
UDI-Device Identifier00865309000225
UDI-Public00865309000225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K210851
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2023
Device Model NumberDILUMEN 130 CM
Device Catalogue NumberD-1001
Device Lot Number75CA0802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown